Siberian Mathematical Journal

, Volume 31, Issue 6, pp 869–874 | Cite as

Poisson integrals in Möbius-invariant spaces over the complex ball

  • M. L. Agranovskii
Article
  • 16 Downloads

Keywords

Complex Ball Poisson Integral 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Nagel and W. Rudin, “Moebius-invariant function spaces on balls and spheres,” Duke Math. J.,43, 841–865 (1976).Google Scholar
  2. 2.
    W. Rudin, Function Theory in the Unit Ball ofC n, Grundlehren der Matematischen Wissenschaften, 241, Springer, New York (1980).Google Scholar
  3. 3.
    A. Barut and R. Raczka, Theory of Group Representations and Applications, PWN, Warsaw (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • M. L. Agranovskii

There are no affiliations available

Personalised recommendations